# SDR 0FDEA00478

- Difficulty date: July 19, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR RETRACTION WITH GEAR HANDLE IN OFF POSITION RED DOOR LIGHT ON FWD PANEL.  PERFORMED GEAR RETRACTION TEST PER MM 32-32-0.  RT MLG OPS OK AND IND NORM.  TEST SEVERAL TIMES.  LUBED RT MLG UPLOCK MECHANISM PER 12-21-1.
